# SDR SIMA9701191

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382AE
- Make and model: Saab 340B
- Aircraft serial: 340B382
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Part number: NSA937910EA2000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FOUND DURING ROUTINE CHECK, LEFT AFT EXTERIOR EMERGENCY LIGHT WAS INOP.  INSTALLED PIN ON WIRE LN58-22 IN LEFT BATTERY COMP ON LIGHT 3LN IAW SAAB STANDARD PRACTICES WIRING MANUAL 20-20-05.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
